# SDR SWAA2015082643242

- Difficulty date: July 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 42,731 hours, 19,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 277 TO 294.5, UNDER FLOOR ACCESS PANEL 221AF.  R & R  INTERCOSTAL IAW SRM.
